# SDR 2020FA0000291

- Difficulty date: June 11, 2020
- Submitted: June 11, 2020
- Operation: General aviation
- Aircraft: N479ST
- Make and model: Pilats PC1245
- Aircraft serial: 354
- Aircraft time: 8,726 hours, 8,265 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Rod
- Part number: 5322112082
- Condition: Cracked
- Location: Nlg
- Part time: 8,726 hours, 8,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE PRE-FLIGHT WALKAROUND, NOTED THE LH NOSE GEAR DOOR ROD ASSEMBLY CRACKED AT LOWER ROD END ATTACHMENT. INSTALLED PART APPEARS TO BE ORIGINAL TO AIRCRAFT. ROD END WAS NOT LOOSE IN ROD, BUT COULD BE COMPROMISED IF LEFT UNNOTICED. MAKE SURE TO PAY CLOSE ATTENTION TO ALL LINKAGES WHEN PERFORMING INSPECTIONS. REPLACED THE ROD P/N 532.21.12.082.
